# SDR IPXA2021032867388

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK IS CORRODED AT STA. 1119 AND X= -8.50.REPAIRED CORRODED SEAT TRACK AT STA. 1119 AND X= -8.50 IAW SRM 53-00-52 REPAIR 5 FIG. 201. (MAJOR)
